# SDR UPS97822424

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Engine: Cfm56
- System (JASC): 7320 · Fuel Controlling System
- Part: Cit Sensor
- Part number: 8901180
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, NR 1 ENGINE FLAME-OUT AT FL280 W/LIGHT CHOP.  ENGINE RESTARTED USING FLAME-OUT CHECKLIST PROCEDURES.  PERFORMED FUEL FEED LINE NEG PRESS CH PER MM 28-22-12 SYST HELD PRESS FOUND NO LEAKS.  REMOVED AND REPLACED CIT SENSOR IAW 73-20-0, OPS CHECKS GOOD ON GROUND.  S/N ON WYG29523, S/N OFF WYG34034.
